# SDR SWIA971998

- Difficulty date: September 27, 2000
- Submitted: September 28, 2000
- Operation: Air carrier
- Aircraft: N417SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7400
- Aircraft time: 972 hours, 900 cycles
- Engine: Ge CF343B1
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Transducer
- Condition: Failed
- Location: Nr Mach
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JUST AFTER LIFT OFF ''''''''STALL FAIL'''''''' MESSAGE.  RETURNED TO SLC.  REPLACED STALL COMPUTER.  FAILED TEST.  (P/N 39-951-002-08) ON, (S/N 521) ON, (S/N 589) OFF.  REMOVED AND REPLACED NUMBER ONE MACH TRANSDUCER IAW MM 27-35-25.  OPS CHECKS GOOD AT THIS TIME.  (P/N 60730-000-1) ON, (S/N 132) ON, (S/N 979) OFF.
